# SDR UALA2013032701964

- Difficulty date: March 23, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 52,083 hours, 13,877 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD SEEMS TO HAVE VERY DIM ELECTRICAL ARCING AT TOP NEAR WINDOW HEAT WIRING.  INSPECTED WINDOW AND TERMINAL BLOCK & ALL CONNECTIONS TORQUE CHECKED AS PER AMM.  ALL CONNECTIONS FOUND SECURE AND NO SIGNS OF BURNING ON TERMINAL BLOCKS.
